Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Randy K. Young
Title: Wavelet theory and its applications
Additional book information: Kluwer Academic Publishers, Boston, Dordrecht, and London, 1993, vix\ +\ 223 pp., US$67.50. ISBN 0-7923-9271-X.

References [Enhancements On Off] (What's this?)

  • [1] G. A. Carpenter, Neural network models for pattern recognition and associative memory, Neural Network 2 (1989), 243-257.
  • [2] A. Grossmann and J. Morlet, Decomposition of functions into wavelets of constant shape, and related transforms, Mathematics + physics. Vol. 1, World Sci. Publishing, Singapore, 1985, pp. 135–165. MR 849345
  • [3] L. Hörmander, The Weyl calculus of pseudodifferential operators, Comm. Pure Appl. Math. 32 (1979), no. 3, 360–444. MR 517939, https://doi.org/10.1002/cpa.3160320304
  • [4] H. Kobayashi, T. Matsumoto, T. Yagi, and T. Shimmi, Image processing regularization filters on layered architecture, Neural Networks 6 (1993), 327-350.
  • [5] W. Schempp, Harmonic analysis on the Heisenberg nilpotent Lie group, with applications to signal theory, Pitman Research Notes in Mathematics Series, vol. 147, Longman Scientific & Technical, Harlow; John Wiley & Sons, Inc., New York, 1986. MR 872095
  • [6] -, Quantum holography and neurocomputer architectures, Holography, Commemorating the 90th Anniversary of the Birth of Dennis Gabor (P. Greguss and T. H. Jeong, eds.), SPIE Optical Engineering Press, Bellingham, WA, 1991, pp. 62-144.
  • [7] -, Quantum computation in ultrasonic acoustic chaos physics (to appear).
  • [8] Gilbert Strang, Wavelet transforms versus Fourier transforms, Bull. Amer. Math. Soc. (N.S.) 28 (1993), no. 2, 288–305. MR 1191480, https://doi.org/10.1090/S0273-0979-1993-00390-2

Review Information:

Reviewer: Walter Schempp
Journal: Bull. Amer. Math. Soc. 30 (1994), 277-282
DOI: https://doi.org/10.1090/S0273-0979-1994-00463-X